MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SOCKET, INSERT 32MM STD. RSP HUMERAL  

ENCORE MEDICAL L.P. DJO SURGICAL; SOCKET, INSERT 32MM STD. RSP HUMERAL  
Catalog Number 508-00-032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient presented with shoulder pain and limited range of motion.Evaluation revealed the presence of an osteophyte on the glenoid.A latent infection was also identified.As a result, the surgeon elected to perform irrigation and debridement, remove the osteophyte, and exchange the polyethylene insert.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, and h11.The agent reported "(patient presented with pain in the shoulder and lack of motion due to an osteophyte on the glenoid.A latent infection was also detected, therefore the surgeon elected to irrigate, debride, remove osteophyte and exchange the poly.)".The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.Note: the previous d-ticket was not provided and a search of djo records produced no results, therefore, the items could not be verified.This evaluation is limited in scope as limited information was provided to djo surgical - austin for review.If information regarding cultures identified in the infection, the severity of the infection or any other relevant information is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported device was the source or had a direct connection with the patient's infection.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was a revision surgery due to an infection and pain.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the possible infection or inhibited the patient's immune system.There are multiple factors that may contribute to an infection that are outside the control of djo surgical.

Brand Name
DJO SURGICAL
Common Device Name
SOCKET, INSERT 32MM STD. RSP HUMERAL  
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23410553
Report Number1644408-2025-01654
Device Sequence Number9084496
Product Code PHX
UDI-Device Identifier00888912024648
UDI-Public00888912024648
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2024
Device Catalogue Number508-00-032
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale